# SDR SWAA992011

- Difficulty date: December 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Discharged
- Location: Service Door
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND AFT SERVICE DOOR EVACUATION SLIDE PRESSURE INDICATOR LOW.  REMOVED AND REPLACED SLIDE ASSY.
